# SDR SWAA2015060440357

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 31,304 hours, 18,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 416A2200
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT OUT OF ADJUSTMENT.  REINSTALLED L1 DOOR SLIDE GIRT IAW MM.
